# SDR A8JA201501180019

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N551MF
- Make and model: Lear 55LEAR
- Aircraft serial: 15
- Aircraft time: 10,929 hours, 8,497 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 6838
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT DEPARTED, DURING APPROACH CREW ADDED FLAPS 20 & SELECTED GEAR DOWN & LOCK.  UPON COMPLETION OF GEAR CYCLE, CREW NOTICED NO LT MAIN GEAR DOWN & LOCK GREEN LIGHT ILLUMINATED.  CREW ELECTED TO COMMENCE A MISSED APPROACH & ADVISED TOWER.  FLIGHT CREW REQUESTED & PERFORMED A LOW APPROACH TO ALLOW TOWER PERSONNEL A VISUAL VERIFICATION OF GEAR STATUS.  CONTINUED GO AROUND FOLLOWING TOWERS CLIMB OUT INSTRUCTIONS.  FLIGHT CREW UTILIZED TEST MUTE SWITCH TO VERIFY INDICATOR LIGHTS.  ALL LIGHTS ILLUMINATED DURING TEST EXCEPT THE LT MAIN GEAR DOWN & LOCK GREEN LIGHT.  PIC ELECTED TO EXECUTE ALTERNATE GEAR EXTENSION CHECKLIST &  LANDED WITHOUT INCIDENT.  POST FLIGHT CHECKS OF LG SYS & SUBSEQUENT GEAR SWINGS BY MX PERSONNEL FOUND THE LT MAIN GEAR DOWN & LOCK GREEN LIGHT LAMP WAS BURNED OUT.  MX CREW REPLACED THE LAMP WITH A NEW PN 6838.  ACFT WAS INSPECTED AS REQUIRED FOLLOWING AN EMER EXTENSION & RETURNED TO SERVICE.
